# SDR COEA2020051504911

- Difficulty date: April 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 100018 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 36 TOP SURFACE HAS LEVEL 2 CORROSION. AREA AROUND THE L/H INBOARD SEAT TRACK IS OUT OF LIMITS. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-852-A01.
